MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ELEVATION BREAST BIOPSY SYSTEM DRIVER; REUSABLE BIOPSY

BARD PERIPHERAL VASCULAR, INC. ELEVATION BREAST BIOPSY SYSTEM DRIVER; REUSABLE BIOPSY
Catalog Number EVDRIVER
Medical Device Problem Codes Contamination (1120); Suction Problem (2170); Moisture or Humidity Problem (2986); Illegible Information (4050)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to a biopsy procedure, it was noted that the device label is allegedly blank.Furthermore, there is no longer any printed information on the label.There was no patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a dhr and manufacturing review was not required as the serial number is unknown.Investigation summary: one photo of elevation driver was provided by the customer.In the photo, customer shows bottom view of the device with blank label.No information is visible as the label is blank.No other visual anomalies were noted of the internal component.The elevation driver serial number unknown was received at the bd-bard global service and repair.The elevation driver was visually inspected upon receipt and was found to be damaged.The back label is almost blank.The text is missing.The device was functionally tested and failed the vacuum test during evaluation.There is dried blood in the crevasses between the top and bottom housing subassembly in the tank area, silicone tubing, crevasses of the tank window.The bottom label is a ¿baw¿ label which means the label was replaced at the depot in the past.The moisture indicator is completely red, updates/upgrades required: the top housing subassembly needs replaced.The real time clock (rtc) reverted to 1/1/2000 and needs updated.No other anomalies were identified.Therefore, the investigation is determined to be confirmed for the reported device label is blank issue, the investigation is determined to be confirmed for the identified vacuum issue, the investigation is determined to be confirmed for the identified dried blood in the crevasses between top housing and bottom housing subassembly and silicone tubing and crevasses of the tank window issue, the investigation is determined to be confirmed for the identified moisture indicator is red issue.The root cause for reported device label is blank issue could not be determined based upon the information.However, to be ink from label printing was lifted from the label was identified.The root cause for identified vacuum issue could not be determined based upon the provided information.The root cause for identified dried blood in the crevasses between top housing and bottom housing subassembly and silicone tubing and crevasses of the tank window issue could not be determined based upon the provided information.The root cause for identified moisture indicator is red issue could not be determined based upon the provided information.Labeling review: the labeling/packaging review was not required as the reported event is not associated with a labeling, packaging, or use related issue.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ELEVATION BREAST BIOPSY SYSTEM DRIVER
Common Device Name
REUSABLE BIOPSY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FERROSAN MEDICAL DEVICES SP. Z.O.O.
ul. koksowa 3
70-031 szczecin
PL  
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20492272
Report Number2020394-2024-01599
Device Sequence Number19860033
Product Code KNW
UDI-Device Identifier00801741182365
UDI-Public(01)00801741182365
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K192948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEVDRIVER
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer02/03/2025
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown